# SDR AWXA200600834

- Difficulty date: May 20, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 54,706 hours, 24,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 439
- Condition: Failed
- Location: Emergency Lights
- Part time: 53,847 hours, 23,985 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 4 DAY CHECK, THE EMERGENCY LIGHT SYSTEM FAIL STEP 5 OF 4-DAY INSPECTION.  MAINTENANCE REMOVED AND REPLACED THE RT MIDDLE EMERGENCY POWER SUPPLY UNIT AND BATTERY PACK.  OPERATIONAL CHECKS WERE GOOD.
